# SDR DHL9880446C

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 5648932
- Condition: Delaminated
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT MLG OUTER DOOR I/B LOWER SURFACE  IS DELAMINATED.  REMOVED, REPAIRED AND REINSTALLED LANDING GEAR DOORS PER SRM 51-3-0.  N/R 023
